Konuralp Journal of Mathematics (KJM)
Cover Image
Submit Article Send Reviewer Request Aim & Scope Author Guidelines Ethical Principles and Publication Policy Last Issue Archive Editorial Board Contact
...
Login
e-ISSN 2147-625X | Period Spring , Fall | Founded: 2013 | Publisher Mehmet Zeki SARIKAYA |


The Journal is published twice a year. The overall similarity index percentage must be below 39 %. This is a free of charge journal.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Assos Index

Konuralp Journal of Mathematics (KJM)

e-ISSN 2147-625X | Period Spring , Fall | Founded: 2013 | Publisher Mehmet Zeki SARIKAYA |
Cover Image


The Journal is published twice a year. The overall similarity index percentage must be below 39 %. This is a free of charge journal.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Assos Index
Volume 8 - Issue 1 - Apr 15, 2020
  1. A Fixed Point Theorem for Non-Self Mappings in Multiplicative Metric Spaces
    Pages 1 - 6
    Terentius RUGUMİSA , Santosh KUMAR
  2. Surface Family with a Common Natural Asymptotic or Geodesic Lift of a Spacelike Curve with Spacelike Binormal in Minkowski 3-Space
    Pages 7 - 13
    Evren ERGÜN , Ergin BAYRAM
  3. Coefficient Estimates for Certain General Subclasses of Meromorphic Bi-Univalent Functions
    Pages 14 - 20
    Serap BULUT , N. MAGESH , J. SİVAPALAN
  4. Some Results of Certain Class of Multivalently Bavilevic Functions
    Pages 21 - 29
    Tamer SEOUDY
  5. Some Global Optimality Results using the Contractive Conditions of Integral Type
    Pages 30 - 37
    Nihal TAŞ , Nihal Yılmaz ÖZGÜR
  6. Anti-Invariant Semi-Riemannian Submersions from Indefinite Almost Contact Metric Manifolds
    Pages 38 - 49
    Mohd SIDDIQI , Mobin AHMAD
  7. Generalized Open Sets vis-a-vis $\Delta$-Sets
    Pages 50 - 56
    Shyamapada MODAK , Md. Monirul ISLAM
  8. On Riemannian Manifolds Admitting a Type of Semi-Symmetric Pseudo Symmetric-Connection
    Pages 57 - 61
    Ajit BARMAN
  9. On the Statistical Limits of Strongly Measurable Fuzzy Valued Functions
    Pages 62 - 69
    Özer TALO , Enes YAVUZ , Hüsamettin ÇOŞKUN
  10. Almost Conformal $\eta$-Ricci Solitons in Three-Dimensional Lorentzian Concircular Structures
    Pages 70 - 78
    M.d. SİDDİQİ , S. K. CHAUBEY
  11. On the Solutions of Four Rational Difference Equations Associated to Tribonacci Numbers
    Pages 79 - 90
    İnci OKUMUŞ , Yüksel SOYKAN
  12. Some New Inequalities of Hermite-Hadamard Type for Differentiable Godunova-Levin Functions via Fractional Integrals
    Pages 91 - 96
    Bahtiyar BAYRAKTAR
  13. Topological Properties of Networks Using M-Polynomial Approach
    Pages 97 - 105
    Sourav MONDAL , Nilanjan DE , Anita PAL
  14. Yang-Baxter Equation in Lattice Effect Algebras
    Pages 106 - 113
    Tahsin ÖNER , Tuğçe KALKAN , Alper ÜLKER
  15. Periodic Solutions for Some Systems of Difference Equations
    Pages 114 - 121
    İbrahim YALÇINKAYA , Hamdy EL-METWALLY , Alaa E. HAMZA
  16. Fractional Quantum Hermite-Hadamard Type Inequalities
    Pages 122 - 136
    Mehmet KUNT , Mazen ALJASEM
  17. The Fixed Point Theorem and Characterization of Bipolar Metric Completeness
    Pages 137 - 143
    Kübra ÖZKAN , Utku GÜRDAL
  18. On Vectorial Moment of the Darboux Vector
    Pages 144 - 151
    Süleyman ŞENYURT , Hülya ŞARDAĞ , Osman ÇAKIR
  19. On Trans-Sasakian Manifolds with the Schouten-van Kampen Connection
    Pages 152 - 157
    Semra ZEREN , Ahmet YILDIZ
  20. Hermite-Hadamard Type Inequalities for Multiplicatively $h$-Convex Functions
    Pages 158 - 164
    Serap ÖZCAN
  21. On Hermite-Hadamard Type Inequalities with Respect to the Generalization of Some Types of s-Convexity
    Pages 165 - 174
    Sercan TURHAN , Mehmet KUNT , İmdat İŞCAN
  22. A Fractional Model of an Effect of Awareness Programs by Media on Binge Drinking Model with Mittag-Leffler Kernel
    Pages 175 - 184
    Sumeyra UCAR , Necati ÖZDEMİR
  23. Closure Operators in Constant Filter Convergence Spaces
    Pages 185 - 191
    Ayhan ERCİYES , Tesnim Meryem BARAN , Muhammad QASİM
  24. A Note on the $(\theta ,\varphi )$-Statistical Convergence of the Product Time Scale
    Pages 192 - 196
    Metin BASARIR
  25. Applications of the $(k,s,h)$-Riemann-Liouville and $(k,h)$-Hadamard Fractional Operators on Inequalities
    Pages 197 - 206
    Mohamed BEZZIOU , Zoubir DAHMANİ , Mehmet Eyüp KİRİŞ
  26. $f$-Asymptotically $\mathcal{I}_{\sigma}$-Equivalence of Real Sequences
    Pages 207 - 210
    Erdinç DUNDAR , Nimet AKIN PANCAROĞLU
  27. Hardy Type Inequalities for Conformable Fractional Integrals
    Pages 211 - 215
    Mehmet Zeki SARIKAYA
  28. Blow Up and Growth of Solutions for A Parabolic Type Kirchhoff Equation with Multiple Nonlinearities
    Pages 216 - 222
    Erhan PİŞKİN , Fatma EKİNCİ